Schizophrenia.com

Latuda Side Effects

I started taking Latuda about two months ago, and ever since then, my hands have been super itchy. It’s gotten so bad that my skin is all cracked and bloody now. My doctor says she’s never heard of anyone having this side effect, and I can’t find anything online that says this is a common side effect. Is it possible that I’m allergic to it? I’ve been taking OTC allergy meds, that don’t do ■■■■ for me. Has anyone experienced this before?

Sounds like when I had scabies. We’re you in a hospital any time soon? Sometimes they don’t clean the beds well enough.

I haven’t been in a hospital since last November.

I had an allergic reaction to latuda and stopped taking it immediately. Never got to that point though. Have you contacted your doctor?

I saw her a couple of weeks ago, and she said to keep taking it. I see her in a week or two, so I’ll ask her then.

I stopped taking Latuda when I developed what I thought was an allergic reaction to it, but when I saw a doctor he told me it wasn’t that but what he told me conflicted entirely with the printout I got. I seem to go through episodes of being lied to. The only other thing about it was that you have to take it with food and I don’t normally eat breakfast and have concerns about weight gain.

**Check with a dermatologist. **

Update in case anyone cares: my therapist says it’s a form of OCD, and that’s why I can’t stop picking my skin. My solution? Fingerless gloves.